MathSciNet Relay Station
MathSciNet bibliographic data
MR2238922 (2008b:18016) 18E15 (16S80)
Lowen, Wendy; Van den Bergh, Michel Deformation theory of abelian categories. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5441–5483 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement